# SDR CA070118001

- Difficulty date: January 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,400 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 04330106
- Condition: Cracked
- Location: Rudder
- Component: Rudder, Cessna
- Component part number: 043301015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING 100 HR INSPECTION ON AIRCRAFT, MECHANIC NOTICED THAT THERE WAS A CRACK BY THE LIGHTING HOLE BELOW THE TOP HINGE ATTACH BRACKET. NEW SKIN ORDERED AND WHEN RECEIVED NOTICED THAT MFG HAS REMOVED THIS LIGHTING HOLE.  REST OF AIRCRAFT OF THIS TYPE IN FLEET WILL BE INSPECTED FOR THIS SAME DAMAGE. (TC NR 20070118001)
